New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Is this side effects of Birth Control Pill?
14 Replies
Kristina - August 29

I've been experiencing spotting between periods for a few months now. Is this possiby side effects of my birth control pills?

 

vanessa - August 29

Spotting between periods is one of the few side effects of taking birth control pills. Other side effect includes nausea and headache.

 

jacqueline - August 29

Kristina, good for you if that is the only side effects that you are experiencing right now. Actually, certain birth control pill side effects are more serious and require immediate medical attention, such as depression, pain in the calf, and migraines.

 

Trixie - August 29

In addition to the side effects mentioned by Vanessa, other side effects on birth control pill includes but not limited to : Acne (although birth control pills can also improve acne) , breast tenderness and enlargement, breakthrough bleeding and spotting between periods, nausea and vomiting, changes in your eyes that make it more difficult to wear contact lenses, bloating, headaches and even changes in sex drive.

 

jenny - August 29

Kristina, better to see your healthcare provider and discuss the issue of spotting between your periods to him or her to know if this is really a side effect of your birth control pill and not something else.

 

maika - October 7

it's a rare case... it must be related to hormonal changes while taking birth control pills.

 

samantha - October 7

it's normal! that's what they call changing of cycles.

 

leah - October 16

been experiencing it too. it's normal unless your spotting frequently which means you may need medical attention then.

 

kristina - October 17

thanks for sharing advice ladies! i truly aprreciate! anyway, i get the point that spotting is normal, but what can we do to get rid of it? it's kinda bothering to my daily activity.

 

rhea - October 24

how long have you been spotting kristina? i don't think it would take a week depending on how heavy your spotting is.

 

kristina - October 31

my spotting would usually last for two weeks..it would go heavy depending on my activities for the day.

 

XOXO - November 2

don't you think it's due to stressed? sort it out first or better yet speak to health professionals. they might have the right answer for you.

 

old_lady - November 11

i was experiencing the same problem 6 months ago, and it was due to stressed. so yes i agree with XOXO, it could be stress. have a lot of time to rest then see what happens next.

 

amber - November 23

should spotting be always heavy? i have been spotting for two days now and it doesn't look like spotting. it's like i'm having period again. is it possible to have period twice in a month?

 

jane - December 19

having period twice in a month happens to everybody once in their life. it called change in cycle. spotting can also be heavy.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question